RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 4, Pages 743–746 (Mi dan35309)  

MATHEMATICS

The decomposition of a field of sets that are obtained by an $R$-operation over recursive sets

V. I. Amstislavskii

Cybernetics Institute, Academy of Sciences of the AzSSR, Baku

Full text: PDF file (566 kB)

Bibliographic databases:
UDC: 51.01:518.5:519.5
Presented: М. А. Лаврентьев
Received: 23.07.1969

Citation: V. I. Amstislavskii, “The decomposition of a field of sets that are obtained by an $R$-operation over recursive sets”, Dokl. Akad. Nauk SSSR, 191:4 (1970), 743–746

Citation in format AMSBIB
\Bibitem{Ams70}
\by V.~I.~Amstislavskii
\paper The decomposition of a field of sets that are obtained by an $R$-operation over recursive sets
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 4
\pages 743--746
\mathnet{http://mi.mathnet.ru/dan35309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0269506}
\zmath{https://zbmath.org/?q=an:0313.02024}


Linking options:
  • http://mi.mathnet.ru/eng/dan35309
  • http://mi.mathnet.ru/eng/dan/v191/i4/p743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020